应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (4): 919-923    DOI: 10.1007/s10255-019-0864-0
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
On a Spanning K-tree Containing Specified Vertices in a Graph
Fei-fei SONG1, Zhi-quan HU2
1 Department of Information & Computational Science, He'nan Agricultural University, Zhengzhou 450002, China;
2 Faculty of Math & Statistics, Central China Normal University, Wuhan 430079, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9